# SDR ALGA32411BT783

- Difficulty date: March 24, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: XASMX
- Make and model: Bell 407
- Aircraft serial: 52005
- Aircraft time: 7,177 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 406040315111
- Part serial: BT783
- Condition: Corroded
- Location: Zone 100
- Part time: 4,789 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING CORROSION BEYOND MAX ALLOWABLE LIMITS.
